# SDR ERAA080479

- Difficulty date: July 18, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N135EH
- Make and model: Bolkms BO105A
- Aircraft serial: S675
- Aircraft time: 13,324 hours
- Engine: Allsn 250C18
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6898735
- Part serial: CAT36823
- Condition: Damaged
- Location: Engine
- Part time: 11,342 hours, 17,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT HAS LOW POWER.   NR 4 NOZZLE AND NR 3 WHEEL CRACKED. INSTALLED NEW NR 3 & 4 WHEEL AND NEW NR 4 NOZZLE.  C/W CEB-1360; RE-COAT INNER SHAFT.
